Alert archive / Florida / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 17, NWS Melbourne, FL

March 25, 2025Martin County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Mar 25, 2025, 7:41 PM EDT for Martin County, Florida. It was in force for 34 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 25, 2025, 7:41 PM EDT (23:41 UTC)
Expired
Mar 25, 2025, 8:15 PM EDT
In force
34 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Martin County, FL

The radar

The Melbourne radar (KMLB), 121 km from the middle of the area, began a volume at 23:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.7 hours before the alert went out and 137 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2025-03-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 733 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2025-03-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 39 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
733 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
1021 m above ground
0-6 km bulk shear
36 kt
0-1 km storm-relative helicity
39 m²/s²
0-3 km storm-relative helicity
24 m²/s²
Significant tornado parameter
0.2
Supercell composite
2.6

Open this sounding in Storm Lab

The text

As transmitted.

541 
WUUS52 KMLB 252341
SVRMLB
FLC085-260015-
/O.NEW.KMLB.SV.W.0017.250325T2341Z-250326T0015Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
741 PM EDT Tue Mar 25 2025

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southwestern Martin County in east central Florida...

* Until 815 PM EDT.

* At 741 PM EDT, a severe thunderstorm was located near Indiantown,
  moving east at 30 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Indiantown and Palm City.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2705 8061 2717 8027 2696 8026 2696 8060
TIME...MOT...LOC 2341Z 265DEG 28KT 2701 8054 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Haley
3 follow-up statements
255 
WWUS52 KMLB 252354
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
754 PM EDT Tue Mar 25 2025

FLC085-260015-
/O.CON.KMLB.SV.W.0017.000000T0000Z-250326T0015Z/
Martin FL-
754 PM EDT Tue Mar 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTH CENTRAL MARTIN COUNTY...

At 754 PM EDT, a severe thunderstorm was located near Indiantown,
moving east at 25 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

Locations impacted include...
Indiantown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2696 8054 2703 8052 2707 8027 2696 8026
TIME...MOT...LOC 2354Z 283DEG 22KT 2697 8046 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Haley
504 
WWUS52 KMLB 260005
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
805 PM EDT Tue Mar 25 2025

FLC085-260015-
/O.CON.KMLB.SV.W.0017.000000T0000Z-250326T0015Z/
Martin FL-
805 PM EDT Tue Mar 25 2025

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 815 PM EDT
FOR SOUTH CENTRAL MARTIN COUNTY...

At 804 PM EDT, a severe thunderstorm was located near Indiantown,
moving east at 20 mph.

HAZARD...60 mph wind gusts and quarter size hail.

SOURCE...Radar indicated.

IMPACT...Hail damage to vehicles is expected. Expect wind damage to 
         roofs, siding, and trees.

This severe thunderstorm will remain over mainly rural areas of south
central Martin County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2696 8044 2700 8045 2706 8032 2696 8031
TIME...MOT...LOC 0004Z 260DEG 19KT 2698 8040 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Haley
836 
WWUS52 KMLB 260014
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
814 PM EDT Tue Mar 25 2025

FLC085-260023-
/O.EXP.KMLB.SV.W.0017.000000T0000Z-250326T0015Z/
Martin FL-
814 PM EDT Tue Mar 25 2025

...THE SEVERE THUNDERSTORM WARNING FOR SOUTH CENTRAL MARTIN COUNTY
WILL EXPIRE AT 815 PM EDT...

The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire.  However small hail
and gusty winds are still possible with this thunderstorm.

Remember, a Severe Thunderstorm Warning still remains in effect for
southeastern Martin County until 830 PM.

LAT...LON 2696 8044 2700 8045 2706 8032 2696 8031
TIME...MOT...LOC 0013Z 265DEG 28KT 2698 8034 

$$

Haley

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 25, 2:56 PM EDT, 4 hours 45 minutes earlier. Its key messages:

  • Issued at 255 PM EDT Tue Mar 25 2025
  • A couple of strong to severe storms are possible late this afternoon and evening, mainly from Lake Kissimmee and Sebastian southward to Lake Okeechobee and the Treasure Coast
  • Large hail, strong to damaging wind gusts, and even a tornado cannot be ruled out through mid evening
  • Drier conditions return mid to late week, likely to worsen drought conditions
  • Near to slightly above normal temperatures are forecast across east central Florida through the remainder of this week and into the weekend
Area forecast discussion, Mar 25, 2:56 PM EDT, 4 hours 45 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
256 PM EDT Tue Mar 25 2025

...New KEY MESSAGES, DISCUSSION, MARINE, FIRE WEATHER...

.KEY MESSAGES...
Issued at 255 PM EDT Tue Mar 25 2025

- A couple of strong to severe storms are possible late this
  afternoon and evening, mainly from Lake Kissimmee and Sebastian
  southward to Lake Okeechobee and the Treasure Coast

- Large hail, strong to damaging wind gusts, and even a tornado
  cannot be ruled out through mid evening

- Drier conditions return mid to late week, likely to worsen
  drought conditions

- Near to slightly above normal temperatures are forecast across
  east central Florida through the remainder of this week and into
  the weekend

&&

.DISCUSSION...
Issued at 255 PM EDT Tue Mar 25 2025

Now-Tonight...Drier conditions have prevailed over the last couple
of hours, following scattered shower and storm activity this
morning. Cooling cloud tops are noted on GOES imagery this
afternoon with some breaks in high level cirrus, uncovering a
building low-level cumulus field. Temperatures are now in the mid
70s to low 80s, largely on track with the previous forecast.

Hi-res guidance continues to indicate development of showers and
lightning storms over the next several hours, first in the
vicinity of the sea breeze, expanding in coverage through early
evening. Confidence is high in a majority of convective activity
remaining near and south of Lake Kissimmee/Sebastian, though a
shower or storm could reach as far north as Kissimmee/Melbourne.
Latest RAP analysis indicates 2000-3000 J/kg of SBCAPE across the
southern half of the area, colocated with 7 degC/km mid level
lapse rates, -13C to -14C 500mb temps, and large scale
diffluence. In summary, the atmosphere across the southern two-
third of the area is supportive of showers and lightning storms,
some becoming strong to severe late this afternoon and early in
the evening. While bulk shear is not overly impressive, water-
loaded downdrafts will be capable of producing strong to severe
wind gusts (60-65+ mph). Large hail is another primary hazard of
concern, especially considering the hail event from this morning
near Fort Pierce. As sea breeze and storm-scale boundary
collisions occur, a tornado cannot be ruled out where 0-500m SRH
is locally enhanced. Most activity will begin to shift offshore
after 9 PM and be on a downward intensity trend before midnight.

Temperatures will retreat into the 50s and low 60s overnight as
drier air slowly works in from the north.

Wednesday-Thursday (modified previous)...A reinforcing front is
forecast to move across the area on Wednesday, with drier air
filtering south as an area of high pressure gradually builds
across the southeastern U.S. Negligible rain chances are in the
forecast Wednesday and Thursday across the peninsula, with skies
forecast to remain mostly clear. Northerly winds on Wednesday
become northeasterly as the east coast sea breeze develops and
moves inland, with east-northeast winds forecast on Thursday. A
bit breezier on Thursday as the high strengthens across the
southeastern U.S., resulting in slightly stronger winds locally as
the pressure gradient tightens. Warm on Wednesday with highs in
the low to mid 80s, cooling a few degrees into the mid 70s to low
80s on Thursday. Lows in the mid 50s to low 60s.

Friday-Monday (previous)...The aforementioned surface high
continues to drift eastward towards the western Atlantic towards
the end of the week and the start of the weekend, with mostly dry
conditions forecast to prevail through at least Saturday. Breezy
east to southeast winds are forecast Friday and Saturday, with
increasing cloud coverage expected into Saturday. By Sunday, the
next weather system may potentially approach Florida, with model
ensembles continuing to show a wide range of timing and coverage
across the area. Have continued to stick with the NBM as a good in
between option for now, with PoPs ranging from 20 to 40 percent
on Sunday and staying around 20 percent on Monday. Anticipate
timing to become clearer through this week as guidance comes into
better agreement. Winds veer south-southeast on Sunday and
southwesterly on Monday, with locally backed winds each afternoon
along the coast, thanks to the development of the east coast sea
breeze. Warming trend expected through the end of the week and
into early next week, with afternoon temperatures Friday in the
mid 70s to low 80s increasing to the upper 70s to mid 80s through
the weekend and finally the low to upper 80s on Monday. Overnight
temperatures generally in the low to mid 60s.

&&

.MARINE...
Issued at 255 PM EDT Tue Mar 25 2025

Now-Tonight...Showers and scattered lightning storms are forecast
through the evening, mainly along and south of Sebastian Inlet.
Some storms could become severe, capable of producing wind gusts
of 34 kt or greater, hail, and frequent lightning strikes.
Activity will dissipate after midnight while moving offshore.

Drier conditions return mid to late week as high pressure builds
over the local waters. Northerly winds will quickly veer onshore
Wednesday afternoon and maintain an easterly component into the
weekend. Winds freshen Friday and Saturday with gusts around 25+
kt (especially offshore). Seas 2-4 ft through Thursday, building
up to 5-6 ft intermittently Friday into the weekend.

&&

.AVIATION...
(18Z TAFs)
Issued at 120 PM EDT Tue Mar 25 2025

Weak frontal boundary settling across the south-central FL
peninsula. Generally VFR outside of afternoon/evening convection.
Light NW/N winds behind the front continuing to veer onshore at
the coast this afternoon, with this trend spreading inland. SCT-
NMRS showers ISOLD-SCT lightning storms late aftn/evening,
highest chances south of KMLB. A few storms could be strong with
gusty winds/small to coin-size hail. TEMPOs in place. Winds,
again, light/variable this evening and overnight. With the
rainfall that has fallen and is forecast, future shifts may have
to consider patchy fog development overnight into early Wed
morning at some of our southern terminals.

&&

.FIRE WEATHER...
Issued at 255 PM EDT Tue Mar 25 2025

Wednesday-Friday...Along and behind a reinforcing front, drier air
builds south across the Florida Peninsula mid to late week.
Sensitive to critical relative humidity values are forecast,
especially on Wednesday, with breezy to gusty onshore winds
returning Thursday and Friday. With drying fuels and a recent lack
of rainfall, sensitive fire conditions are anticipated.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  58  79  57  77 /   0   0   0   0
MCO  61  85  59  82 /  10   0   0   0
MLB  61  80  62  79 /  20   0   0   0
VRB  61  80  62  79 /  50   0   0   0
LEE  59  85  58  82 /   0   0   0   0
SFB  59  84  58  81 /   0   0   0   0
ORL  62  85  60  82 /   0   0   0   0
FPR  60  81  61  79 /  60  10   0   0

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

DISCUSSION...Schaper
AVIATION...Sedlock
Hazardous weather outlook, Mar 25, 9:33 AM EDT, 10 hours 8 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
933 AM EDT Tue Mar 25 2025

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-260745-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
933 AM EDT Tue Mar 25 2025

This Hazardous Weather Outlook is for east central Florida.

.DAY ONE...Today and tonight.

.THUNDERSTORM IMPACT...
Showers and lightning storms are forecast this afternoon and
evening, mainly south of Orlando from Lake Kissimmee and Lake
Okeechobee to the Treasure Coast. Strong to locally damaging wind
gusts, large hail, and frequent lightning are the main threats.
Also, a brief tornado or two cannot be ruled out along the sea
breeze and storm-scale boundary collisions. Activity will shift
offshore by mid to late evening.

.RIP CURRENT AND SURF IMPACT...
A moderate risk of life-threatening rip currents exists at all
central Florida Atlantic beaches. Always swim near a lifeguard
and never enter the water alone.

.FIRE WEATHER IMPACT...
Increasing rain and storm chances are forecast across east
central Florida, with the greatest chance for storms focused
south of the Orlando metro and Cape Canaveral. Lightning strikes
from any storms that develop may be capable of starting new
wildfires.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.
At least a Moderate risk of dangerous rip currents will exist at
all central Florida Atlantic beaches this week.

The lack of appreciable rainfall, dry fuels, combined with
periods of low humidity and breezy winds, will produce sensitive
fire weather conditions into early next week.

.SPOTTER INFORMATION STATEMENT...
Spotter activation will not be needed today and tonight.

Effective March 31, 2025, the National Weather Service in
Melbourne will discontinue the issuance of this product, the
text hazardous weather outlook. Hazardous weather information
will continue to be available through the graphical hazardous
weather outlook, the area forecast discussion as well as our
website, please email any questions or comments to Will Ulrich,
Warning Coordination Meteorologist.

Schaper

In the hours before

Special weather statement, Mar 25, 4:01 PM EDT, 3 hours 40 minutes before
Special Weather Statement
National Weather Service Melbourne FL
401 PM EDT Tue Mar 25 2025

FLZ154-159-254-259-252045-
Coastal St. Lucie FL-Inland St. Lucie FL-Inland Indian River FL-
Coastal Indian River FL-
401 PM EDT Tue Mar 25 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN ST. LUCIE AND
EASTERN INDIAN RIVER COUNTIES THROUGH 445 PM EDT...

At 401 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Pointe West to 10 miles southeast of Blue
Cypress Lake to 7 miles southwest of Vero Beach Highland. Movement
was east at 10 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Orchid, Grovenor Estates, Fort Pierce Ocean Park, Queens Cove, and
Vero Beach South.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2743 8025 2747 8052 2761 8074 2783 8040
      2747 8025
TIME...MOT...LOC 2001Z 267DEG 7KT 2763 8051 2760 8065 2753 8051

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Haley
Special weather statement, Mar 25, 5:08 PM EDT, 2 hours 33 minutes before
Special Weather Statement
National Weather Service Melbourne FL
508 PM EDT Tue Mar 25 2025

FLZ164-264-252145-
Inland Martin FL-Coastal Martin FL-
508 PM EDT Tue Mar 25 2025

...A STRONG THUNDERSTORM WILL IMPACT EASTERN MARTIN COUNTY THROUGH
545 PM EDT...

At 507 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles west of Jonathan Dickinson State Park, or 8 miles southwest of
Hobe Sound, moving northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hobe Sound Beach, Hobe Sound, Jonathan Dickinson State Park, Jupiter
Island, and Sewall's Point.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2697 8008 2697 8014 2696 8014 2696 8030
      2702 8035 2728 8016 2719 8013 2703 8008
TIME...MOT...LOC 2107Z 230DEG 12KT 2702 8026

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Haley
Special weather statement, Mar 25, 5:45 PM EDT, 1 hour 56 minutes before
Special Weather Statement
National Weather Service Melbourne FL
545 PM EDT Tue Mar 25 2025

FLZ164-264-252215-
Inland Martin FL-Coastal Martin FL-
545 PM EDT Tue Mar 25 2025

...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN MARTIN COUNTY
THROUGH 615 PM EDT...

At 545 PM EDT, Doppler radar was tracking a strong thunderstorm over
Jonathan Dickinson State Park, or near Jupiter Island, moving
northeast at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hobe Sound Beach, Hobe Sound, Jonathan Dickinson State Park, Jupiter
Island, and Hobe Sound Wildlife Refuge.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2697 8008 2697 8014 2696 8014 2695 8015
      2696 8026 2696 8027 2701 8034 2721 8014
      2703 8008
TIME...MOT...LOC 2145Z 229DEG 12KT 2700 8014

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Haley
Special weather statement, Mar 25, 6:13 PM EDT, 1 hour 28 minutes before
Special Weather Statement
National Weather Service Melbourne FL
613 PM EDT Tue Mar 25 2025

FLZ159-164-252230-
Coastal St. Lucie FL-Coastal Martin FL-
613 PM EDT Tue Mar 25 2025

...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN ST. LUCIE AND
NORTHEASTERN MARTIN COUNTIES THROUGH 630 PM EDT...

At 613 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from Indian River Estates to Nettles Island to near
Hobe Sound. Movement was northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Hobe Sound Beach, Hobe Sound, Jupiter Island, Witham Field, and
Indian River Estates.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2702 8013 2718 8023 2726 8034 2732 8038
      2736 8037 2737 8038 2748 8025 2721 8013
      2703 8008
TIME...MOT...LOC 2213Z 240DEG 18KT 2733 8029 2727 8024 2711 8012

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Haley
Local storm report, Mar 25, 6:51 PM EDT, 50 minutes before
Preliminary Local Storm Report
National Weather Service Melbourne FL
651 PM EDT Tue Mar 25 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     Tstm Wnd Gst     2 NE Snug Harbor        27.22N 80.20W
03/25/2025  M43 MPH          AMZ555             FL   Mesonet

            The WeatherFlow site LBIJB measured a wind
            gust of 43MPH/37KTS from the north.

&&

SK
Special weather statement, Mar 25, 7:23 PM EDT, 18 minutes before
Special Weather Statement
National Weather Service Melbourne FL
723 PM EDT Tue Mar 25 2025

FLZ159-164-264-260015-
Coastal St. Lucie FL-Inland Martin FL-Coastal Martin FL-
723 PM EDT Tue Mar 25 2025

...STRONG THUNDERSTORMS WILL IMPACT MARTIN COUNTY THROUGH 815 PM
EDT...

At 722 PM EDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Palm City to near Indiantown to near J And
S Fish Camp. Movement was east at 15 mph.

HAZARD...Wind gusts up to 50 mph and nickel size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Palm City, Waveland, Hobe Sound Beach, Hobe Sound, and Ocean Breeze
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2697 8008 2697 8014 2696 8015 2696 8061
      2709 8066 2717 8056 2720 8032 2728 8026
      2731 8018 2719 8013 2704 8008
TIME...MOT...LOC 2322Z 264DEG 12KT 2711 8035 2710 8052 2701 8068

MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPH

Haley

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 25, 7:46 AM EDTSpecial Weather StatementMLBSaint Lucie29 min
Mar 25, 7:59 AM EDTSevere Thunderstorm WarningMLBSaint Lucie16 min
Mar 25, 8:03 AM EDTSpecial Marine WarningMLB57 min
Mar 25, 11:54 AM EDTSpecial Marine WarningMLB55 min
Mar 25, 3:38 PM EDTSpecial Marine WarningMLB97 min
Mar 25, 4:01 PM EDTSpecial Weather StatementMLBIndian River44 min
Mar 25, 4:20 PM EDTSpecial Marine WarningMLB55 min
Mar 25, 5:08 PM EDTSpecial Weather StatementMLBMartin37 min
Mar 25, 5:10 PM EDTSpecial Marine WarningMLB65 min
Mar 25, 5:45 PM EDTSpecial Weather StatementMLBMartin30 min
Mar 25, 5:50 PM EDTAreal Flood AdvisoryMLBIndian River, Saint Lucie115 min
Mar 25, 6:08 PM EDTSpecial Marine WarningMLB37 min
Mar 25, 6:13 PM EDTSpecial Weather StatementMLBMartin17 min
Mar 25, 6:16 PM EDTSpecial Marine WarningMLB20 min
Mar 25, 7:23 PM EDTSpecial Weather StatementMLBMartin52 min
Mar 25, 7:47 PM EDTSpecial Marine WarningMLB72 min
Mar 25, 7:52 PM EDTSevere Thunderstorm WarningMLBMartin38 min

Nearby

Severe Thunderstorm Warnings in Florida, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.